Annals of the Institute of Statistical Mathematics

, Volume 31, Issue 1, pp 145–155

Maximum likelihood estimation of Hawkes' self-exciting point processes

  • T. Ozaki

DOI: 10.1007/BF02480272

Cite this article as:
Ozaki, T. Ann Inst Stat Math (1979) 31: 145. doi:10.1007/BF02480272


A maximum likelihood estimation procedure of Hawkes' self-exciting point process model is proposed with explicit presentations of the log-likelihood of the model and its gradient and Hessian. A simulation method of the process is also presented. Some numerical results are given.

Copyright information

© Kluwer Academic Publishers 1979

Authors and Affiliations

  • T. Ozaki

There are no affiliations available

Personalised recommendations